# SDR GTIA2019032203242

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 50,560 hours, 23,447 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DOOR L1 PRESSURIZATION LIGHT WAS FLASHING INDICATING DOOR WAS NOT PRESSURIZING. FAP ALSO SHOWED L1 DOOR WAS NOT ARMED, DESPITE LEVER BEING IN ARMED POSITION. ( CABIN PRESSURE LIGHT (ON DOORS) )-REFER. LOG PAGE 2486499-1 FOR CORRECTIVE ACTION . THIS CLEARS DMI # 2486496-1. MOC NOTIFIED LOG UPDATED AND PLACARD REMOVED
